# SDR 04FDEA01734

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 74,780 hours, 19,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 806124
- Part serial: 616
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O OF BOSTON GEAR HANDLE WOULD NOT RAISE.   AFTER TWO ATTEMPTS GEAR HANDLE WAS RAISED.  HOWEVER BOTH MAINS INDICATE UNSAT (RED LIGHTS AT S/O AND PILOTS INDICATORS ILLUMINATED).  FOLLOWED QRH DIRECTION, WITH SAME RESULTS.  FLEW REMAINING FLIGHT AT < 260  KIAS.  T/S AS PER TAFI MANUAL REF 32-30 FAULT CODE -AC-, PERFORMED BITE TEST OF PROXIMITY BOX WITH NO FAULTS NOTED.  REMOVED AND REPLACED PROX BOX AS PRECAUTIONS  ALL TEST PASS NO FAULTS NOTED REF DC-10 MM REF  32-61-01-2.  A/C OK FOR SERVICE.  ALL INDICATIONS NORMAL.
